MAUDE Adverse Event Report: Arthrex, Inc. Double Loaded Knotless FiberTak, Knee; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Double Loaded Knotless FiberTak, Knee; NON-DEGRADABLE FIXATN FASTENER
Model Number Double Loaded Knotless FiberTak, Knee
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-3740sp double loaded knotless knee fibertak anchor experienced an issue during use.The blue loop stitch was successfully converted; however, the black loop repeatedly cinched up too small, and the anchor pulled out of the bone on three separate attempts.Alternative fixation options were limited due to patient anatomy.The patient outcome was not reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Double Loaded Knotless FiberTak, Knee
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50666755
Report Number1220246-2026-04605
Device Sequence Number18519986
Product Code MBI
UDI-Device Identifier00888867428041
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDouble Loaded Knotless FiberTak, Knee
Device Catalogue NumberAR-3740SP
Device Lot Number15554677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown